# SDR DALA1017801708

- Difficulty date: July 25, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 37,867 hours, 10,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROW 25B ARE INOPERATIVE.  MAINTENANCE REPLACED SOCKET ASSY. SYS OPERATION IS NORMAL.
